# SDR DXTA2010020403970

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 1,665 hours, 1,589 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WE PUT THE GEAR UP, THE 3 GREEN LIGHTS WENT OUT BUT THE RED HANDLE LIGHT REMAINED ON.  PUT GEAR BACK DOWN AND IT OPERATED PROPERLY.  PERFORMED 25 GEAR SWINGS AT FULL PRESSURE AND LOW PRESSURE WITH NO DEFECTS NOTED.  LANDING GEAR INDICATION LIGHTS, OPS CHECKED NORMAL.  ALL WORK PERFORMED IAW MM 32-00-00-201.
